Journal Article

Topological drinking problems

Josh Parsons

in Analysis

Published on behalf of The Analysis Trust

Volume 66, issue 2, pages 149-154
Published in print April 2006 | ISSN: 0003-2638
Published online April 2006 | e-ISSN: 1467-8284 | DOI: http://dx.doi.org/10.1111/j.1467-8284.2006.00603.x
Topological drinking problems

Show Summary Details

Journal Article.  0 words. 

Subjects: Arts and Humanities

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.